ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SRL-290 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii/iv.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Device evaluation: visual analysis of the returned device identified, the weight the device within specification and flat creases.After autoclave cycle were observed: cloudy color in the gel and voids.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.